# SDR JJBA20210311026

- Difficulty date: March 11, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON LH SKIN ON FRAMES 77, 78, 79, 80 BTW STR 3L-10L. MULTIPLE CRACKS FOUND ON LH SKIN ON FRAMES 77, 78, 79, 80 BTW STR 3L-10L REPAIRED
